Go to contents

Year: 2010 [rss]
2010
L. Rezzolla, R.P. MacEdo, J. L. Jaramillo. Understanding the "antikick" in the merger of binary black holes Physical Review Letters 104 (2010) no. 22. [bib] [doi]
M. Caballero, A. Romero, R. M. Rubio. Complete CMC spacelike surfaces with bounded hyperbolic angle in generalized Robertson-Walker spacetimes Int. J. Geom. Methods Mod. Phys. 7 (2010) no. 6 , 961–978. MathScinet [bib] [doi]
A. Romero, R. M. Rubio. A nonlinear inequality arising in geometry and Calabi-Bernstein type problems J. Inequal. Appl. (2010) , Art. ID 950380, 10. MathScinet [bib]
F. Torralbo. Rotationally invariant constant mean curvature surfaces in homogeneous 3-manifolds Differential Geom. Appl. 28 (2010) no. 5 , 593–607. MathScinet [bib] [doi]
F. J. Palomo, A. Romero. Compact conformally stationary Lorentzian manifolds with no causal conjugate points Ann. Global Anal. Geom. 38 (2010) no. 2 , 135–144. MathScinet [bib] [doi]
M. Caballero, A. Romero, R. M. Rubio. Constant mean curvature spacelike surfaces in three-dimensional generalized Robertson-Walker spacetimes Lett. Math. Phys. 93 (2010) no. 1 , 85–105. MathScinet [bib] [doi]
A. Romero, R. M. Rubio. New proof of the Calabi-Bernstein theorem Geom. Dedicata 147 (2010) , 173–176. MathScinet [bib] [doi]
G. J. Galloway, J. M. M. Senovilla. Singularity theorems based on trapped submanifolds of arbitrary co-dimension Classical Quantum Gravity 27 (2010) no. 15 , 152002, 10. MathScinet [bib] [doi]
E. Caponio, A. Javaloyes, P. Piccione. Maslov index in semi-Riemannian submersions Ann. Global Anal. Geom. 38 (2010) no. 1 , 57–75. MathScinet [bib] [doi]
J. L. Flores, S. Haesen, M. Ortega. New examples of marginally trapped surfaces and tubes in warped spacetimes Classical Quantum Gravity 27 (2010) no. 14 , 145021, 18. MathScinet [bib] [doi]
S. Haesen, S. Verpoort. The mean curvature of the second fundamental form of a hypersurface Beiträge Algebra Geom. 51 (2010) no. 1 , 155–169. MathScinet [bib]
E. Caponio, M. A. Javaloyes, A. Masiello. Morse theory of causal geodesics in a stationary spacetime via Morse theory of geodesics of a Finsler metric Ann. Inst. H. Poincaré Anal. Non Linéaire 27 (2010) no. 3 , 857–876. MathScinet [bib] [doi]
F. Torralbo, F. Urbano. On the Gauss curvature of compact surfaces in homogeneous 3-manifolds Proc. Amer. Math. Soc. 138 (2010) no. 7 , 2561–2567. MathScinet [bib] [doi]
E. Caponio, A. Javaloyes, A. Masiello. Finsler geodesics in the presence of a convex function and their applications J. Phys. A 43 (2010) no. 13 , 135207, 15. MathScinet [bib] [doi]
A. L. Albujer, S. Haesen. A geometrical interpretation of the null sectional curvature J. Geom. Phys. 60 (2010) no. 3 , 471–476. MathScinet [bib] [doi]
M. Caballero, A. Romero, R. M. Rubio. Uniqueness of maximal surfaces in generalized Robertson-Walker spacetimes and Calabi-Bernstein type problems J. Geom. Phys. 60 (2010) no. 3 , 394–402. MathScinet [bib] [doi]
A. Carrasco, M. Mars. A counterexample to a recent version of the Penrose conjecture Classical Quantum Gravity 27 (2010) no. 6 , 062001, 10. MathScinet [bib] [doi]
R. Giambò, A. Javaloyes. Addendum to: Genericity of nondegeneracy for light rays in stationary spacetimes [MR2486667] Comm. Math. Phys. 295 (2010) no. 1 , 289–291. MathScinet [bib] [doi]
I. Eriksson, J. M. M. Senovilla. Note on (conformally) semi-symmetric spacetimes Classical Quantum Gravity 27 (2010) no. 2 , 027001, 5. MathScinet [bib] [doi]
M. Barros, A. Ferrández. Epicycloids generating Hamiltonian minimal surfaces in the complex quadric J. Geom. Phys. 60 (2010) no. 1 , 68–73. MathScinet [bib] [doi]
Powered by bibtexbrowser